# SDR SWAA2022120669751

- Difficulty date: November 10, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 51,579 hours, 26,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400 Rbl40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS380 TO BS400 RBL 40 WL 208.1 INTERCOSTAL CRACKED / [01] REMOVED ANGLE SUPPORT OF INTERCOSTAL AT MAIN CABIN BS380 TO BS400 RBL. 40; REF. SRM. 51-40-02-0G-0;[02] CORRECTION STEP. 1:REMOVED INTERCOSTAL UPPER CHORD (ANGLE SUPPORT) AT MAIN CABIN BS380 TO BS400 RBL. 40. REF. 51-10-02-0G-0;[03] VERIFIED 2. OK TO REINSTALL NEW INTEROSTAL UPPER CHORD;[04] INSTALLED NEW INTERCOSTAL UPPER CHORD (ANGLE SUPPORT) AT MAIN CABIN BS380 TO BS400 RBL. 40 PN. 143A5410U174. REF. SRM. 51-40-02-0G-0.;[05] VERIFIED 4
